# SDR IPXA2025022634582

- Difficulty date: February 17, 2024
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 60,191 hours, 9,427 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING LH I/B FOREFLAP, THE LEADING EDGE WAS DAMAGED NEAR O/B HINGE FITTING. 1.INSTALLED L/H WING INBD FORE FLAP TOP PANELS I.A.W SRM 51-40-02-0G REV 100 AND AMM 20-51-01-912-008 REV 110 . 2. JOB COMPLETED. REVIEW COMPELTED
